# SDR USAA2012091000028

- Difficulty date: September 4, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 59,762 hours, 39,736 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK ON FUSELAGE SKIN AT BS 727D+19 INCHES & 0.5 INCHES ABOVE S24L.  REPAIRED FUSELAGE SKIN AT BS 727D+19 INCHES & 0.5 INCHES ABOVE S24L IAW B737 SRM 53-00-01-2R-31.
